# SDR 2007UALA00312

- Difficulty date: February 4, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 20,771 hours, 5,406 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 13hj & 14hj
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEL STRIP LIGHTS AT SEATS 13HJ AND 14HJ ARE MISSING.  REPLACED EEL STRIP IN BOTH LOCATIONS.  EEL OPS CK OK.
